논문KCI 등재
Holomorphic functions on almost complex manifolds
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
Given an almost complex structure (Cm, J), m 2, that is dened by setting = dz + a dz, = 1,...,m, to be (1; 0)-forms,we nd conditions on (a ) for the existence of holomorphic functions and classify the almost complex structures by type (; q). Then we determine types for several examples in C2 and C3 including the natural almost complex structure on S6.
Abstract
Given an almost complex structure (Cm, J), m 2, that is dened by setting = dz + a dz, = 1,...,m, to be (1; 0)-forms,we nd conditions on (a ) for the existence of holomorphic functions and classify the almost complex structures by type (; q). Then we determine types for several examples in C2 and C3 including the natural almost complex structure on S6.
참고문헌 (15)
- H. Ahn, "Local geometry of Levi-forms associated with the existence of complex manifolds and the minimality of generic CR manifolds", J. Geom. Anal
- S. Berhanu, "An Introduction to Involutive Structures" (2008), Cam-bridge U. Press
- R. L. Bryant, "Exterior Differential Systems" (1991), Springer-Verlag
- E. Cartan, "Les systemes differentiels exterieurs et leurs applications geometriques" (1945), Her- man
- R. Courant, "Methods of Mathematical Physics, Vol. II" (1962), John Wiley and Sons
- A. Frolicher, "Zur Differentialgeometrie der komplexen Strukturen", Math. Ann, 129, pp.50~95 (1955)
- T. Fukami, "Almost Hermitian structure on S6", T^ohoku Math. J, 7(2), pp.151~156 (1955)
- R. B. Gardner, "Invariants of Pfaffian systems", Trans. Amer. Math. Soc, 126, pp.514~533 (1967)
- 이강혁, "Integrable Submanifolds in Almost Complex Manifolds", JOURNAL OF GEOMETRIC ANALYSIS, 20(1), pp.177~192, SPRINGER
- "Complete prolongation for infinitesimal automorphisms on almost complex manifolds", MATHEMATISCHE ZEITSCHRIFT, 264, pp.913~925 (2010), SPRINGER
- B. S. Krugilov, "Nijenhuis tensors and obstructions to constructing pseudoholomorphic mappings", Mathematical Notes, 63, pp.476~493 (1998)
- O. Muskarov, "Almost complex manifolds without almost holomorphic functions", C. R. Acad. Bulgare Sci, 34(9), pp.1225~1228 (1981)
- O. Muskarov, "Existence of holomorphic functions on almost complex manifolds", Math. Z, 192(2), pp.283~295 (1986)
- A. Newlander, "Complex analytic coordinates in almost complex man- ifolds", Ann. of Math, 65(2), pp.391~404 (1957)
- F. Treves, "Approximation and representation of functions and distributions annihilated by a system of complex vector fields" (1981), Ecole Polytechnique, Centre de Mathematiques
관련 논문AI추천
COMPLEX SUBMANIFOLDS IN REAL HYPERSURFACES한종규, Giuseppe Tomassini대한수학회 · 대한수학회지2010 · 제47권 제5호Orthogonal almost complex structures on the Riemannian products of even-dimensional round spheres어은희, Kouei Sekigawa대한수학회 · 대한수학회지2013 · 제50권 제2호Nullity of the Levi-form and the associated subvarieties for pseudo-convex CR structures of hypersurface type정규락, 한종규대한수학회 · 대한수학회보2019 · 제56권 제1호THE CARATHE ́ODORY-CARTAN-KAUP-WU THEOREM ON KOBAYASHI HYPERBOLIC ALMOST COMPLEX MANIFOLDS최영준영남수학회 · East Asian Mathematical Journal2019 · 제35권 제5호A theorem on almost Hermitian manifolds김재만대한수학회 · 대한수학회논문집2024 · 제39권 제4호Generalization of the Frobenius theorem on involutivity한종규대한수학회 · 대한수학회지2009 · 제46권 제5호
이 간행물의 다른 논문 (13건)
Limsup results and a generalized uniform LIL for an LPQD sequence최용갑, 황교신, 문희진pp. 223-233PRECISE ASYMPTOTICS OF MOVING AVERAGE PROCESS UNDER Φ-MIXING ASSUMPTIONJie Lipp. 235-249A Borsuk--Ulam type theorem over iterated suspensions of real projective spacesRyuichi Tanakapp. 251-263Rolling Stones with nonconvex sides I: regularity theory이기암, Eunjai Rheepp. 265-291The chiral superstring Siegel form in degree two is a liftCris Poor, David S. Yuenpp. 293-314
